Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/212

Title: Weighted bootstrapping for U-quantiles
Authors: AERTS, Marc
Keywords: Mathematical Statistics
Issue Date: 1995
Publisher: Elsevier Science B.V.
Citation: STATISTICS & PROBABILITY LETTERS, 22(4). p. 317-323
Abstract: A weighted bootstrap version is defined for U-quantiles. Our main result shows that the (conditional) distribution of the weighted bootstrapped U-quantile provides a strongly consistent estimator for the unknown distribution for the U-quantile under consideration. For the proof we rely on a rank statistic approach.
URI: http://hdl.handle.net/1942/212
DOI: 10.1016/0167-7152(94)00083-K
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.